MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DENALI JUGULAR SYSTEM; VENA CAVA FILTER

BARD PERIPHERAL VASCULAR, INC. DENALI JUGULAR SYSTEM; VENA CAVA FILTER
Catalog Number DL900J
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a percutaneous inferior vena cava filter implantation using a denali filter.During the procedure, the filter was allegedly twisted and broke off, and the patient allegedly experienced bleeding.Current status of the patient is unknown.
 
Additional Manufacturer Narrative
H11: additional information was received, and the file was reassessed for reportability and determined to be reportable as malfunction.As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.B5, g3, h1, h6 (patient).Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a percutaneous inferior vena cava filter implantation using a denali filter.During the procedure, the filter was allegedly twisted and broke off.The procedure was completed using another device.There was no patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one jugular denali filter kit was received.On visual evaluation, the pusher catheter was received loaded into the touhy-borst adapter and filter storage tube.The touhy-borst adapter and filter storage tube were noted to be loaded together.The filter was noted to be loaded within the filter storage tube and still hooked to the pusher catheter pusher pad.The distal portion of the filter storage tube was noted to have a fracture.The fractured segment was returned with the detached filter storage tube bolt.No other anomalies were observed throughout the devices.Due to the condition of the sample functional test was not done.Therefore, the investigation is confirmed for the reported break as the distal end of the storage tube was noted to have a fracture and also, the investigation is confirmed for the reported detachment as fractured segment was returned with the detached filter storage tube bolt.A definitive root cause for the reported break and detachment could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (device, component, method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
DENALI JUGULAR SYSTEM
Common Device Name
VENA CAVA FILTER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23530480
Report Number2020394-2025-01856
Device Sequence Number15719692
Product Code DTK
UDI-Device Identifier00801741040795
UDI-Public(01)00801741040795(17)280531(10)GFKR1241
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K130366
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDL900J
Device Lot NumberGFKR1241
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer12/29/2025
03/10/2026
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date01/25/2026
03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown